# SDR GAIA0005

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 344-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE-IN INSPECTION, DAMAGE WAS FOUND ALONG SEAT TRACK FROM STATION 344 TO 480 LEFT BODY LINE 45.5.  REPLACED SEAT TRACK FROM STATION 344 TO STATION 480, LBL 45.5.  MATERIAL USED, PART NR BAC1520-792.  ACCOMPLISHED IAW SUPPLEMENTAL TYPE CERTIFICATE (STC) SA1798SO.  SEE NON-ROUTINE 5526 FOR DETAILS.  (M)
